Follow
Sara Saeedi Madani
Title
Cited by
Cited by
Year
Binomial edge ideals of graphs
D Kiani, S Saeedi
the electronic journal of combinatorics, P44-P44, 2012
672012
The Castelnuovo–Mumford regularity of binomial edge ideals
D Kiani, SS Madani
Journal of Combinatorial Theory, Series A 139, 80-86, 2016
472016
On the binomial edge ideal of a pair of graphs
S Saeedi Madani, D Kiani
the electronic journal of combinatorics 20 (1), P48, 2013
362013
Some Cohen–Macaulay and unmixed binomial edge ideals
D Kiani, S Saeedi Madani
Communications in Algebra 43 (12), 5434-5453, 2015
312015
On the ideal of orthogonal representations of a graph in R2
J Herzog, A Macchia, SS Madani, V Welker
Advances in Applied Mathematics 71, 146-173, 2015
252015
Binomial edge ideals of regularity 3
SS Madani, D Kiani
Journal of Algebra 515, 157-172, 2018
242018
Binomial edge ideals with pure resolutions
D Kiani, S Saeedi Madani
Collectanea mathematica 65, 331-340, 2014
212014
The coordinate ring of a simple polyomino
J Herzog, SS Madani
Illinois Journal of Mathematics 58 (4), 981-995, 2014
212014
Sequentially Cohen-Macaulay path ideals of cycles
SS Madani, D Kiani, N Terai
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2011
202011
Regularity of binomial edge ideals of chordal graphs
M Rouzbahani Malayeri, S Saeedi Madani, D Kiani
Collectanea Mathematica 72, 411-422, 2021
172021
The linear strand of determinantal facet ideals
J Herzog, D Kaini, SS Madani
Michigan Mathematical Journal 66 (1), 107-123, 2017
172017
Pseudo-Gorenstein and level Hibi rings
V Ene, J Herzog, T Hibi, SS Madani
Journal of Algebra 431, 138-161, 2015
152015
Binder-free reduced graphene oxide 3D structures based on ultra large graphene oxide sheets: High performance green micro-supercapacitor using NaCl electrolyte
S Madani, C Falamaki, H Alimadadi, SH Aboutalebi
Journal of Energy Storage 21, 310-320, 2019
142019
A proof for a conjecture on the regularity of binomial edge ideals
MR Malayeri, SS Madani, D Kiani
Journal of Combinatorial Theory, Series A 180, 105432, 2021
122021
A note on the regularity of Hibi rings
V Ene, J Herzog, SS Madani
arXiv preprint arXiv:1404.2554, 2014
122014
Binomial edge ideals: A survey
S Saeedi Madani
Multigraded Algebra and Applications: NSA 24, Moieciu de Sus, Romania …, 2018
112018
Algebraic properties of ideals of poset homomorphisms
M Juhnke-Kubitzke, L Katthän, S Saeedi Madani
Journal of Algebraic Combinatorics 44, 757-784, 2016
112016
Binomial edge ideals of small depth
MR Malayeri, SS Madani, D Kiani
Journal of Algebra 572, 231-244, 2021
92021
The regularity of binomial edge ideals of graphs
D Kiani, SS Madani
arXiv preprint arXiv:1310.6126, 2013
92013
Betti numbers of path ideals of trees
D Kiani, S Saeedi Madani
Communications in Algebra 44 (12), 5376-5394, 2016
72016
The system can't perform the operation now. Try again later.
Articles 1–20